VOLUME 39 | ISSUE 1 | JANUARY-FEBRUARY 2019

Case Report Font size: Decrease font Enlarge font

D-penicillamine-induced pseudo-pseudoxanthoma elasticum and extensive elastosis perforans serpiginosa with excellent response to acitretin

Muzamil Amin Chisti,a Yousef Binamer,a Abdullah Alfadley,a Abdulmonem Almutawab

From the aDepartment of Dermatology, King Faisal Specialist Hospital and Research Centre, Riyadh, Saudi Arabia; bDepartment of Pathology and Laboratory Medicine, King Faisal Specialist Hospital and Research Centre, Jeddah, Saudi Arabia

How to cite this article:

Chisti MA, Binamer Y, Alfadley A, Almutawa A. D-penicillamine-induced pseudo-pseudoxanthoma elasticum and extensive elastosis perforans ser.piginosa with excellent response to acitretin. Ann Saudi Med 2019; 39(1): 56-60.

Abstract

D-penicillamine (DPA)-induced pseudo-pseudoxanthoma elasticum (PXE) and elastosis perforans serpiginosa (EPS) has been reported in the past, but most of the treatment modalities used before have a sub.optimal response. We report a case of DPA-induced pseudo-PXE with extensive EPS who had an excellent rapid response to acitretin. To the best of our knowledge no such report has been published in the past, even though there is a single report of effectiveness of isotretinoin in elastosis perforans serpiginosa.

 

SIMILAR CASES PUBLISHED: One similar case but with a different medication (reference 13). 

 

In this article

Submit Your Manuscript Here:

Indexed in:

Social

LinkedIn
cron